# SDR 39LA2013072400064

- Difficulty date: July 24, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N606AR
- Make and model: Casa C212CD
- Aircraft serial: 304
- Aircraft time: 19,582 hours, 27,894 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Zone 100
- Part time: 19,582 hours, 27,894 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DEEP GOUGE RT SIDE IN FRAME 1F.  REPAIRED IAW EO 2021032-309 AND EO2012032-424, AND AIRLIFT DWG NR 2012032-2030.
